# SDR ASOA20130425300

- Difficulty date: April 25, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 704
- Aircraft time: 29,033 hours, 16,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525382003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SUPPORT IN CARGO CORRODED BEYOND LIMITS AFTER BLEND-OUT.  R & R FLOOR SUPPORT.
